English  |  正體中文  |  简体中文  |  Post-Print筆數 : 27 |  Items with full text/Total items : 91913/122132 (75%)
Visitors : 25727270      Online Users : 218
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 商學院 > 金融學系 > 期刊論文 >  Item 140.119/70514
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/70514


    Title: Analyzing yield, duration and convexity of mortgage loans under prepayment and default risks
    Authors: 廖四郎
    Tsai, Ming-Shann;Liao, Szu-Lang;Chiang, Shu-Ling
    Contributors: 金融系
    Keywords: yield;duration;convexity;default insurance;prepayment penalty;partial prepaymen
    Date: 2009
    Issue Date: 2014-10-09 16:46:08 (UTC+8)
    Abstract: In this article, we construct a general model, which considers the borrower's financial and non-financial termination behavior, to derive the closed-form formula of the mortgage value for analyzing the yield, duration and convexity of the risky mortgage. Since the risks of prepayment and default are reasonably expounded in our model, our formulae are more appropriate than traditional mortgage formulae. We also analyze the effects of the prepayment penalty and partial prepayment on the yield, duration and convexity of a mortgage, and provide lenders with an upper-bound for the mortgage default insurance rate. Our model provides portfolio managers a useful framework to more appropriately appraise the mortgage and more effectively hedge their mortgage holdings. From the results of sensitivity analyses, we find that higher interest-rate, prepayment and default risks will increase the mortgage yield and reduce the duration and convexity of the mortgage.
    Relation: Journal of Housing Economics,18(2),92-103
    Data Type: article
    DOI 連結: http://dx.doi.org/10.1016/j.jhe.2009.02.005
    DOI: 10.1016/j.jhe.2009.02.005
    Appears in Collections:[金融學系] 期刊論文

    Files in This Item:

    File Description SizeFormat
    index.html0KbHTML1553View/Open


    All items in 政大典藏 are protected by copyright, with all rights reserved.


    社群 sharing

    著作權政策宣告
    1.本網站之數位內容為國立政治大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,惟仍請適度,合理使用本網站之內容,以尊重著作權人之權益。商業上之利用,則請先取得著作權人之授權。
    2.本網站之製作,已盡力防止侵害著作權人之權益,如仍發現本網站之數位內容有侵害著作權人權益情事者,請權利人通知本網站維護人員(nccur@nccu.edu.tw),維護人員將立即採取移除該數位著作等補救措施。
    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback